Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

loch raven

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral
  1. i just finished an 8 month course of accutane (3months at 40mg, the next 5 at 80mg). i'd like to start taking a multivitamin but i've heard you're not supposed to on accutane, because of the whole vitamin a thing. i was just wondering how long do i have to wait before i can start taking a vitamin again?
  2. i didnt see significant results until around month 6, i just finished an 8th month course and i'm pretty much all clear. skin was actually pretty bad for a long time on accutane but once it kicked in it worked really well. just give it time.
  3. how long do you have to wait after ur done w/ accutane before you can wax?
  4. i've been on accutane for 4 30 day cycles and still going, and i've been running in the sun and laying in the sun at track meets and all i got was a good tan. i wear lubriderm 15spf lotion. maybe it just depends on your skin type.
  5. long story, i just had a really bad derm that had other clinics all over the place so he was only in once a week so they kept canceling and were impossible to get in contact with, then i ended up switching to another derm. oh well.
  6. ok i've got yet another question about accutane. after being bumped up from 40mg a day to 90mg a day i had really bad ib but it went away and my skin is doing ok. thing is i've had to wait about 3-4 weeks before i could get more tane so i'm just curious if i'll get ib again or not. this is my fifth 30 day period btw.
  7. i hear ya and know exactly how you feel. sometimes i wish i was like a bear and could just hibernate for a long period of time without seeing anyone, ha. it gets better though
  8. is it ok to use the apple cider vinegar thing for red marks while on accutane or should i wait?
  9. thanks. this is definitely the most helpful and polite of the forums i frequent
  10. long story short, i've been on accutane for 4 30 day periods, i started w/ 3 periods of 40mg a day and then just did a cycle of 90mg a day. the problem is my derm sucks and cancels all the time so between each period i've had to wait without medication for a week, 10 days or sometimes two weeks. my derm said he wants to do 2 more periods of medication too. i've made some progress but i still feel like looking at other peoples pictures i have a long way to go. i was just wondering if taking time
  11. yeah i was on 40 total a day, 20am 20 pm. so yeah more than twice what i was used to
  12. i have been on 40mg a day of accutane for 3 30 day periods so far and its helped a little but nothing amazing so my derm upped the dosage to 90mg a day, 50 in the morning and 40 in the evening. within a week of this increased dose my neck has gone crazy with zits and breaking out. i have lots of just flat red spots there now and some really big big zits. i'm even getting a couple weird very red flat marks on my face. my neck has always been somewhat clear and this sucks. just wondering if this i
  13. ok i'll try to keep this short. i don't drink very much at all but i run cross country and track in college and our team throws a party about 3 times a year so i drink then. i've been on accutane for about 70 days and i was wondering what happens if you do drink? can it make you sick or are you just not supposed to? this is probably the only time i'd drink on my accutane course so if it won't have a crazy reaction with the alcohol mixing i'd like to indulge. any help? thanks
×